MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MIS; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MIS; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 030800
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
The cor-knot device started breaking the suture and the grommet broke inside the unit.It released the grommet prematurely when engaging the device.The parts were retrieved and isolated from the case.(the broken grommet is inside the package).There were no complications.Notes from the operative report: ".The annulus was encircled with 13 pledgeted 2-0 ethibond sutures.These were passed through the valve.The valve was seated and tied down with a cor-knot device.The aorta was closed in 2 layers of 4-0 prolene pledgeted at either end.".

Brand Name
COR-KNOT MIS
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd.
victor NY 14564
MDR Report Key8124034
Report Number8124034
Device Sequence Number1722075
Product Code HCF
UDI-Device Identifier00850200006100
UDI-Public(01)00850200006100
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/27/2018
Report Date (Section F) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030800
Device Catalogue Number030800
Device Lot Number729203
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/03/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight69
Date Report Sent to FDA11/27/2018